Alert archive / New Jersey / Gale Watches in 2018

Gale Watch 20, NWS Philadelphia/Mount Holly

October 19, 2018

NWS Philadelphia/Mount Holly issued this gale watch at Oct 19, 2018, 3:51 PM EDT. It took effect at Oct 21, 2018, 4:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 19, 2018, 3:51 PM EDT (19:51 UTC)
In effect from
Oct 21, 2018, 4:00 AM EDT
Expired
Oct 20, 2018, 6:10 AM EDT
In force
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

941 
WHUS71 KPHI 191951
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
351 PM EDT Fri Oct 19 2018

ANZ453>455-200900-
/O.CON.KPHI.GL.W.0028.181019T2200Z-181020T1000Z/
/O.NEW.KPHI.GL.A.0020.181021T0800Z-181021T2200Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
351 PM EDT Fri Oct 19 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY...
...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
AFTERNOON...

The National Weather Service in Mount Holly has issued a Gale
Watch, which is in effect from late Saturday night through Sunday
afternoon.

* WINDS AND SEAS...Southwest winds 20 to 25 kt with gusts up to 35
  kt tonight, then west with possible gusts to 35 kt late Saturday
  night and Sunday. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

ANZ450>452-200900-
/O.CON.KPHI.GL.W.0028.181019T2200Z-181020T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
351 PM EDT Fri Oct 19 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT SATURDAY...

* WINDS AND SEAS...Southwest winds 15 to 25 kt with gusts up to 
  35 kt. Seas 4 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

ANZ431-200900-
/O.EXT.KPHI.SC.Y.0087.181019T2200Z-181020T1600Z/
/O.NEW.KPHI.GL.A.0020.181021T0800Z-181021T2200Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
351 PM EDT Fri Oct 19 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT SATURDAY...
...GALE WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH SUNDAY
AFTERNOON...

The National Weather Service in Mount Holly has issued a Gale
Watch, which is in effect from late Saturday night through Sunday
afternoon.

* WINDS AND SEAS...Southwest winds 15 to 20 kt with gusts up to 25
  kt tonight and Saturday morning, then west with possible gusts
  up to 35 knots late Saturday night and Sunday. Seas 3 to 5 
  feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

A Gale Watch is issued when the risk of gale force winds of 34 to
47 knots has significantly increased...but the specific timing
and/or location is still uncertain. It is intended to provide
additional lead time for mariners who may wish to consider
altering their plans.

&&

$$

ANZ430-200900-
/O.EXT.KPHI.SC.Y.0087.181019T2200Z-181020T1600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
351 PM EDT Fri Oct 19 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT SATURDAY...

* WINDS AND SEAS...Southwest winds 10 to 20 kt with gusts up to 25
  kt. Seas 2 to 3 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
2 follow-up statements
201 
WHUS71 KPHI 200805
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
405 AM EDT Sat Oct 20 2018

ANZ453>455-202200-
/O.CON.KPHI.GL.W.0028.000000T0000Z-181020T1000Z/
/O.CON.KPHI.GL.A.0020.181021T0800Z-181021T2200Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
405 AM EDT Sat Oct 20 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
AFTERNOON...

* WINDS AND SEAS...Southwest 20 to 25 knots with gusts up to 35 
  knots early this morning. West 20 to 25 knots with gusts up to 
  35 knots on Sunday. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means that winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires 
experience and a properly equipped vessel. It is highly 
recommended that mariners without the proper experience remain in 
port.

A Gale Watch is issued when there is a risk of gale force winds 
of 34 to 47 knots. It is intended to provide additional lead time 
for mariners who may wish to consider altering their plans.

&&

$$

ANZ450>452-201000-
/O.CON.KPHI.GL.W.0028.000000T0000Z-181020T1000Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
405 AM EDT Sat Oct 20 2018

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

* WINDS AND SEAS...Southwest 20 to 25 knots with gusts up to 35
  knots early this morning. Seas 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means that winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires 
experience and a properly equipped vessel. It is highly 
recommended that mariners without the proper experience remain in 
port.

&&

$$

ANZ431-202200-
/O.CON.KPHI.SC.Y.0087.000000T0000Z-181020T1600Z/
/O.CON.KPHI.GL.A.0020.181021T0800Z-181021T2200Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
405 AM EDT Sat Oct 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...
...GALE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SUNDAY
AFTERNOON...

* WINDS AND SEAS...Southwest 15 to 20 knots with gusts up to 30
  knots this morning. West 20 to 25 knots with gusts up to 35
  knots on Sunday. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

A Gale Watch is issued when there is a risk of gale force winds 
of 34 to 47 knots. It is intended to provide additional lead time 
for mariners who may wish to consider altering their plans.

&&

$$

ANZ430-201600-
/O.CON.KPHI.SC.Y.0087.000000T0000Z-181020T1600Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
405 AM EDT Sat Oct 20 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WINDS AND SEAS...Southwest 10 to 15 knots with gusts up to 25
  knots this morning. Seas around 2 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

&&

$$

Iovino
332 
WHUS71 KPHI 201010
MWWPHI

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mount Holly NJ
610 AM EDT Sat Oct 20 2018

ANZ453-202200-
/O.EXP.KPHI.GL.W.0028.000000T0000Z-181020T1000Z/
/O.EXB.KPHI.SC.Y.0087.000000T0000Z-181021T0800Z/
/O.UPG.KPHI.GL.A.0020.181021T0800Z-181021T2200Z/
/O.NEW.KPHI.GL.W.0029.181021T0800Z-181021T2200Z/
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
610 AM EDT Sat Oct 20 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT SUNDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 6 PM EDT SUNDAY...

The National Weather Service in Mount Holly has issued a Gale 
Warning, which is in effect from 4:00 AM until 6:00 PM Sunday. A 
Small Craft Advisory has also been issued. This Small Craft 
Advisory is in effect until 4:00 AM Sunday.

* WINDS AND SEAS...Southwest 15 to 25 knots becoming west today. 
  Northwest 15 to 25 knots tonight. Northwest 25 to 30 knots with 
  gusts up to 35 knots on Sunday. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means that winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires 
experience and a properly equipped vessel. It is highly 
recommended that mariners without the proper experience seek safe 
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

&&

$$

ANZ454-455-202200-
/O.EXP.KPHI.GL.W.0028.000000T0000Z-181020T1000Z/
/O.EXB.KPHI.SC.Y.0087.000000T0000Z-181020T2000Z/
/O.UPG.KPHI.GL.A.0020.181021T0800Z-181021T2200Z/
/O.NEW.KPHI.GL.W.0029.181021T0800Z-181021T2200Z/
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
610 AM EDT Sat Oct 20 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 AM TO 6 PM EDT SUNDAY...

The National Weather Service in Mount Holly has issued a Gale 
Warning, which is in effect from 4:00 AM until 6:00 PM Sunday. A 
Small Craft Advisory has also been issued. This Small Craft 
Advisory is in effect until 4:00 PM this afternoon.

* WINDS AND SEAS...Southwest 20 to 25 knots becoming west 15 to 
  20 knots today. Northwest 15 to 20 knots increasing to 20 to 25 
  knots tonight. Northwest 25 to 30 knots with gusts up to 35 
  knots on Sunday. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means that winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires 
experience and a properly equipped vessel. It is highly 
recommended that mariners without the proper experience seek safe 
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

&&

$$

ANZ450>452-202200-
/O.EXP.KPHI.GL.W.0028.000000T0000Z-181020T1000Z/
/O.EXB.KPHI.SC.Y.0087.000000T0000Z-181021T0800Z/
/O.NEW.KPHI.GL.W.0029.181021T0800Z-181021T2200Z/
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out
20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out
20 nm-
610 AM EDT Sat Oct 20 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EDT SUNDAY...
...GALE WARNING IN EFFECT FROM 4 AM TO 6 PM EDT SUNDAY...

The National Weather Service in Mount Holly has issued a Gale 
Warning, which is in effect from 4:00 AM until 6:00 PM Sunday. A 
Small Craft Advisory has also been issued. This Small Craft 
Advisory is in effect until 4:00 AM Sunday.

* WINDS AND SEAS...Southwest 15 to 25 knots becoming west today. 
  Northwest 15 to 25 knots tonight. Northwest 25 to 30 knots with 
  gusts up to 35 knots on Sunday. Seas 3 to 6 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means that winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires 
experience and a properly equipped vessel. It is highly 
recommended that mariners without the proper experience seek safe 
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

&&

$$

ANZ431-202200-
/O.EXT.KPHI.SC.Y.0087.000000T0000Z-181020T2000Z/
/O.UPG.KPHI.GL.A.0020.181021T0800Z-181021T2200Z/
/O.NEW.KPHI.GL.W.0029.181021T0800Z-181021T2200Z/
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
610 AM EDT Sat Oct 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 AM TO 6 PM EDT SUNDAY...

The National Weather Service in Mount Holly has issued a Gale 
Warning, which is in effect from 4:00 AM until 6:00 PM Sunday. 

* WINDS AND SEAS...Southwest 15 to 20 knots becoming west 10 to 
  15 knots today with gusts up to 25 knots. Northwest 15 to 20 
  knots increasing to 20 to 25 knots tonight. Northwest 25 to 30 
  knots with gusts up to 35 knots on Sunday. Seas 2 to 4 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means that winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires 
experience and a properly equipped vessel. It is highly 
recommended that mariners without the proper experience seek safe 
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

&&

$$

ANZ430-202200-
/O.EXT.KPHI.SC.Y.0087.000000T0000Z-181020T2000Z/
/O.NEW.KPHI.GL.W.0029.181021T0800Z-181021T2200Z/
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
610 AM EDT Sat Oct 20 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 4 AM TO 6 PM EDT SUNDAY...

The National Weather Service in Mount Holly has issued a Gale 
Warning, which is in effect from 4:00 AM until 6:00 PM Sunday.

* WINDS AND SEAS...Southwest 15 to 20 knots becoming west 10 to 
  15 knots today with gusts up to 25 knots. Northwest 15 to 20 
  knots increasing to 20 to 25 knots tonight. Northwest 25 to 30 
  knots with gusts up to 35 knots on Sunday. Seas around 2 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means that winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires 
experience and a properly equipped vessel. It is highly 
recommended that mariners without the proper experience seek safe 
harbor prior to the onset of gale conditions.

A Small Craft Advisory means that wind speeds of 25 to 33 knots 
are expected to produce wave conditions that are hazardous to 
small craft. Inexperienced mariners, especially those operating a 
small vessel, should avoid navigating in these conditions.

&&

$$

Iovino

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Oct 19, 9:27 AM EDT, 6 hours 24 minutes earlier.

Area forecast discussion, Oct 19, 9:27 AM EDT, 6 hours 24 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
927 AM EDT Fri Oct 19 2018

.SYNOPSIS...
High pressure will build offshore by later today. The next cold
front is expected to arrive in our region Saturday. High
pressure will then build in from the west Sunday and Monday. A
second cold front is forecast to arrive on Tuesday, followed
again by high pressure Wednesday and Thursday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Temperatures continue to rise this morning after a cold start,
therefore the frost/freeze headlines have ended. Temperatures were
adjusted some this morning, and the dew points are running higher
than forecast so far therefore these were adjusted accordingly.
Based on temperature data early this morning, the 2018 growing
season has ended for the following counties:

In Pennsylvania: Carbon, Monroe and Northampton.
In New Jersey: Sussex, Warren, Morris, Hunterdon and Somerset.

This information was also released via a Public Information Statement
(PNS).

As a weak ridge slips offshore through midday, surface high pressure
will also shift to our southeast. This will result in a return flow
and therefore southwesterly flow will occur. A cold start to the day
across the region, however given low-level warm air advection
through the day and sunshine will boost temperatures well into the
50s and even low/mid 60s for the area. As the boundary layer warms,
a southwest breeze will increase with a little bit of afternoon
gustiness possible.

The next system is amplifying across the northern Plains and Midwest
through the day, and with warm air advection ahead of it some high
level clouds will start to increase mainly later today. Overall
though, plenty of sunshine is expected.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM SATURDAY/...
Low pressure will be moving across southern Canada and
therefore moisture will advect across the area tonight. Increasing
clouds and higher chc for showers will be the result. Pops are in
the high chc/low likely range for this period. Total rainfall around
a tenth of an inch will be common for our area. It will milder
tonight with lows in the mid/upper 40s N/W and low/mid 50s S/E.
Winds will be mostly SW at 5 to 10 mph.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Summary...Focus through the long term is on a pair of cold
fronts. The first one should sweep through the region on
Saturday, while the second one is set to arrive on Tuesday.

Details:
Saturday and Saturday night...cold front should arrive through
during the day. Interestingly, we may not get much precip with
the front (save for southern Delaware and far SE NJ), but could
see a round of precipitation behind the front due to a
combination of the vorticity maximum ahead of the mid and upper
level trough and lake effect precipitation. If we do have any
precipitation behind the front, it should be mostly rain, though
the higher terrain of the Poconos and NW NJ could see some
flurries mixed in. Not surprisingly with this scenario, the one
possible limiting factor is how quickly we will see dry air
advection behind the front.

Sunday and Monday...similar to the pattern we experienced
yesterday into today, we should see a surface high build east
through this time. Consequently, breezy northwesterly winds on
Sunday will slowly subside into Monday as the pressure gradient
decreases.

Tuesday...This period is interesting because the overall
pattern has some characteristics of a clipper system. A very
fast moving trough will dig southeast out of Manitoba into the
Great Lakes region, before lifting northeast. The cold front
associated with this low is currently forecast to propagate all
the way through the region and well to our south before stalling
and dissipating. There is always a bit of uncertainty with how
far south fronts will get with such fast moving systems.
However, given the current pattern and relatively good model
agreement, it is likely this cold front will make it through our
region. Precipitation is possible, but so far unlikely with
this system as we could be in the prime location for the dry
slot ahead of the front.

Wednesday through Friday...Surface high once again builds east
leaving us in a benign, if not colder than normal, weather
pattern. Some of the models depict a warm front arriving late
next week, but that would take a significant pattern change, so
that scenario is very uncertain at this time.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Today...VFR. Light and variable to southwest winds near 5 knots,
becoming southwest 10-12 knots from about late morning on.

Tonight...VFR with increasing and gradually lowering clouds. Some
showers are expected after midnight from west to east. Southwesterly
winds 10 knots or less.

Outlook...
Saturday...mostly VFR conditions. However, there is a chance
for rain showers which could result in temporary ceiling and
visibility restrictions. Westerly winds gusting to near 20 KT
through the day, becoming northwesterly late in the day with
gusts as high as 25 KT.

Sunday through Tuesday...VFR conditions expected. Northwesterly
winds gusting up to 25 KT on Sunday. Otherwise, mostly light
(less than 10 KT) winds Monday and Tuesday.

&&

.MARINE...
High pressure moves offshore today while low pressure
strengthens and moves across Ontario and Quebec. The pressure
gradient strengthens and winds will freshen across the waters later
today and tonight. Scattered showers will arrive late tonight. We
will convert the Gale Watch to a Warning and leave the times
unchanged from before. The SCA for the upper Delaware Bay will be
left as is. Seas on the ocean will increase to 4 to 6 ft by dawn
Saturday.

Outlook...
Saturday...SCA conditions may linger on the coastal waters for
much of the day.

Saturday night and Sunday...winds will increase once again.
There is a chance for gale force gusts primarily on the Atlantic
coastal waters late Saturday night through Sunday morning.

Monday and Tuesday...Winds are likely to stay below SCA
criteria. There is a chance for elevated seas on the coastal
waters on Tuesday, but confidence is low on this.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Gale Warning from 6 PM this evening to 6 AM EDT Saturday for
     ANZ450>455.
     Small Craft Advisory from 6 PM this evening to 6 AM EDT
     Saturday for ANZ430-431.

&&

Synopsis...Johnson
Near Term...Gorse
Short Term...O'Hara
Long Term...Johnson
Aviation...Gorse/Johnson/O'Hara
Marine...Johnson/O'Hara
Hazardous weather outlook, Oct 19, 9:29 AM EDT, 6 hours 22 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
929 AM EDT Fri Oct 19 2018

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-201330-
New Castle-Kent-Inland Sussex-Delaware Beaches-Cecil-Kent MD-
Queen Annes-Talbot-Caroline-Sussex-Warren-Morris-Hunterdon-Somerset-
Middlesex-Western Monmouth-Eastern Monmouth-Mercer-Salem-Gloucester-
Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Coastal Ocean-
Southeastern Burlington-Carbon-Monroe-Berks-Lehigh-Northampton-
Delaware-Philadelphia-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks-
929 AM EDT Fri Oct 19 2018

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ450>455-201330-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
929 AM EDT Fri Oct 19 2018

...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 AM EDT
SATURDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

There is a chance for gale force gusts Saturday night into Sunday
morning.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

ANZ430-431-201330-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
929 AM EDT Fri Oct 19 2018

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...Today and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 8:36 PM EDTGale WatchPHI7 hr
Oct 18, 8:36 PM EDTSmall Craft AdvisoryPHI43 hr
Oct 19, 3:27 AM EDTGale WarningPHI27 hr

Nearby

Gale Watches in New Jersey, 2018Every gale watch in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.